# SDR UIEA2017112802325

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 77597
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MANY MAIN DECK AND UPPER DECK EMERGENCY LIGHTS INOPERATIVE.   REPLACED POWER SUPPLY BATTERIES IAW AMM 33-51-06-000-801 AND 33-51-06-400-801, REV 91.  REPLACED SLIDE LIGHT BATTERIES IAW AMM 33-51-06-400-801, REV 91. PERFORMED EMERGENCY LIGHT OPS TEST AND THE RESULT WAS SATISFACTORY.
